PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 53 | 1 | 71-78
Tytuł artykułu

An algebraic derivative associated to the operator $D^δ$

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper we get an algebraic derivative relative to the convolution $(f*g)(t)=∫_0^ti f(t-ψ)g(ψ)dψ$ associated to the operator $D^δ$, which is used, together with the corresponding operational calculus, to solve an integral-differential equation. Moreover we show a certain convolution property for the solution of that equation
Słowa kluczowe
Rocznik
Tom
53
Numer
1
Strony
71-78
Opis fizyczny
Daty
wydano
2000
Twórcy
  • Departamento de Análisis Matemático, Universidad de La Laguna, 38271 La Laguna (Tenerife), Canary Islands, Spain
autor
  • Departamento de Análisis Matemático, Universidad de La Laguna, 38271 La Laguna (Tenerife), Canary Islands, Spain
  • Departamento de Análisis Matemático, Universidad de La Laguna, 38271 La Laguna (Tenerife), Canary Islands, Spain
Bibliografia
  • [1] J. A. Alamo and J. Rodríguez, Cálculo operacional de Mikusiński para el operador de Riemann-Liouville y su generalizado, Rev. Acad. Canar. Cienc. 1 (1993), 31-40.
  • [2] W. Kierat and K. Skórnik, A remark on solutions of the Laguerre differential equation, Integral Transforms and Special Functions 1 (1993), 315-316.
  • [3] J. Mikusiński, Operational Calculus, Pergamon, Oxford, 1959.
  • [4] H. M. Srivastava and H. L. Manocha, A Treatise on Generating Functions, Ellis Horwood, 1984.
  • [5] Y K. Yosida, Operational Calculus. A Theory of Hyperfunctions, Springer-Verlag, New York, 1984.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv53z1p71bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.